# SDR YENA2022042700414

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 59,859 hours, 21,375 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATIONS WERE FOUND IN FRAME SEGMENT 1 (I/B AND O/B POSITIONS) AT THE OVERWING EMERGENCY EXIT HATCH (FWD RH EEH DOOR 843) L= 0.236 INCH APPROX; REF: ARM W/O 2022 3/1 N/R 2022-163377 EMP#86101118 CHECKED BY 8603209 PERFORMED REINFORCED DOOR STRUCTURE MODIFICATION OF EMERGENCY DOOR 843 IAW EC NO A320-52-1144.
